MAUDE Adverse Event Report: ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V. CADD ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V. CADD ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 7022
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Skin Inflammation/ Irritation (4545)
Date of Event 06/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.
 
Event or Problem Description
It was reported that a blood and 5-fu chemotherapy had been leaking from the patient¿s continuous iv pump.The leak had been stated to originate from the connection.The patient had been advised to return the pump to the infusion site upon discharge.The tubing had likely been disposed of.The continuous infusion had been initiated on (b)(6) 2025 with a total reservoir volume of 138 ml, administered at a rate of 3 ml/hr over a 46-hour period; the pump had not been used to prime the extension tubing, as the line had been manually primed using a syringe, and the patient had subsequently been advised to visit the emergency room and was admitted for monitoring due to skin irritation.There was patient involvement, and no patient harm/adverse event reported.
 
Additional Manufacturer Narrative
D3 mfr establishment name: correction.D9: date returned to mfg.: 8/19/2025.H3 and h6.Codes: updated.Device evaluation: received one (1) used lock port and one (1) used administration set.As received, there was some dried residuals in the tubing that appeared to be crystalized.Attached the returned administration set to the pressure pump, unable to establish any flow in order to look for reported complaint of leaking.Unable to replicate or confirm customer complaint of leaking.A device history record (dhr) review reported no discrepancies or non-conformances during the manufacturing of the reported lot number.

Brand Name
CADD ADMINISTRATION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V.
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan lane n
minneapolis, MN 55442
2247062300
MDR Report Key22564910
Report Number3012307300-2025-08713
Device Sequence Number21168976
Product Code FPA
UDI-Device Identifier10610586019791
UDI-Public(01)10610586019791(17)291024(10)6070546
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K895046
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7022
Device Catalogue Number21-7022-24
Device Lot Number6070546
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/01/2025
Supplement Date Received by Manufacturer03/04/2026
Initial Report FDA Received Date07/22/2025
Supplement Report FDA Received Date03/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/07/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5FU.
Patient SexUnknown